Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The general theory of approximation by polynomials and trigonometric sums


Author: Dunham Jackson
Journal: Bull. Amer. Math. Soc. 27 (1921), 415-431
DOI: https://doi.org/10.1090/S0002-9904-1921-03457-4
MathSciNet review: 1560450
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03457-4

American Mathematical Society